Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vomiting, diarrhea, abdominal cramps. Taking zantac syrup, ornidazole. Treatment for symptoms?

11 yrs boy suffering from vomiting (1 episode) and diarrhea(4-5 times per day for 2 days) abdominal cramps was treated with ornidazole and ofloxacin syp(ornof) Od for 3 days stopped 48hrs ago, Zantac syp bd and 2 doses of antispasmodic has persistent dizziness, blurred vision on standing, abdominal pain on and off in epigastric and suprapubic areas, feeling of being tired. What could be the possivle cause of evolution of symptoms
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi drrvasudev,
Thanks for writing your query.

It seems that the boy is suffering from gastrointestinal infection and the symptoms seems to be due to dehydration as a result of vomiting and diarrhoea.

Care should be taken for his hydration. He should be given Oral Rehydration Solutions if on examination he is found to be dehydrated.

Antacid like Ranitidine 2-4 mg/kg can be given twice daily along with Domperidone 0.25-0.5 mg/kg thrice daily will help in curing the epigastric pain and vomiting.
Antispasmodic like Dicycloverine can be given S.O.S. basis after meals.
Medicines to be given nder medical supervision only.

Get his stool examined for Routine/Microscopic and Culture/Senstivity and give antibiotic/antiamoebic according to the reports.

Also take care of his urine output.

I hope this is helpful to you.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor